MathSciNet Relay Station
MathSciNet bibliographic data
MR1486551 (98m:60038) 60F10 (35K60 35R60 60H15 60H20 60J25)
Chenal, Fabien; Millet, Annie Uniform large deviations for parabolic SPDEs and applications. Stochastic Process. Appl. 72 (1997), no. 2, 161–186.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement